# SDR CA961003009

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 27340002
- Condition: Cracked
- Location: Rt Ail Inbd
- Part time: 31,819 hours
- Component: Swrngn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AILERON INBOARD BALANCE WEIGHT FOUND CRACKED AT ATTACH HOLE. 6 OF 12 OTHER AIRCRAFT FOUND WITH SAME PROBLEM.
